Discussions that mention lexapro

Open to All Other Health Topics board


A couple months ago my boyfriend and I began getting Percocet from a neighbor, which we used with alcohol for the euphoric feeling. We usually never took it longer than 2 or 3 days (at night after work)..usually five or six 10 mg pills over several hours. My boyfriend usually took more than me, which I justified considering his body weight compared to mine. We never really experienced any unpleasant aftereffects until recently. Last week I thought my boyfriend was coming down with the flu. He felt like he was running a fever, yet he was freezing cold. He had severe back pain and upset stomach in the morning. He took more pills this week to combat what he thought was a cold, but as soon as we stopped buying pills, it of course got worse. We both realized what was going on and promised each other enough of the pills. I'm not experiencing any withdrawl symptoms. I take Lexapro daily. I'm not sure if that helps, but my boyfriend is in bad shape. He's in his second day of horrible withdrawls.

A friend of mine had a very serious addiction to narcotics, which she went to rehab for and is thankfully recovered. She uses buprenex injections daily and gave me a few to help my boyfriend. Will this help him get over the withdrawl symptoms? Or just mask them? I'm concerned because it's still a narcotic. Will he just get addicted to the buprenex? Or can it help him the next few days while he's recovering? Will his symptoms resurface once he doesn't have buprenex?

I think in terms of narcotic addictions, his is fairly minor, since we never really took them for long periods of time or am I just being naive? If he's having withdrawls, then, does it mean that it is really serious? How long should he expect to feel bad?

I could use some advice. Thanks.